MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MAXIMA ELITE 1:5 - T1 LINE; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MAXIMA ELITE 1:5 - T1 LINE; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 6361849
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event where a maxima elite 1:5 - t1 line handpiece overheated.1 event resulted in the patient being slightly burned with no intervention.
 
Additional Manufacturer Narrative
We are awaiting the return of one device.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.

Brand Name
MAXIMA ELITE 1:5 - T1 LINE
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21880828
Report Number9614977-2025-00010
Device Sequence Number15613615
Product Code EFB
UDI-Device Identifier00304040058015
UDI-Public00304040058015
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6361849
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Patient Sequence Number1
Patient SexUnknown